# SDR AUS20010839

- Difficulty date: July 31, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 12773
- Condition: Faulty
- Location: Nr 4 Engine
- Part time: 51,998 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

(AUS) NR 4 ENGINE FUEL FLOW REGULATOR FAULTY. AIRCRAFT IS FOREIGN REGISTRATION DQ-FJE.
